Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 10, 2012Kandiyohi County, Meeker County, Renville County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 10, 2012, 4:54 PM CDT for Kandiyohi County, Meeker County, Renville County, Minnesota. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 4:54 PM CDT (21:54 UTC)
Expired
Jun 10, 2012, 5:30 PM CDT
In force
36 min
Issued by
NWS Twin Cities, MN

Counties Kandiyohi County, MN, Meeker County, MN, Renville County, MN

The radar

The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:18 PM CDTHAIL 1Avon, MN
Jun 10, 5:34 PM CDTTSTM WND GST 50Eden Valley, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-424 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WWUS83 KMPX 102154
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 PM CDT SUN JUN 10 2012

MNZ049-057-058-065-102230-
KANDIYOHI-MEEKER-RENVILLE-STEARNS-
454 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING OVER KANDIYOHI...MEEKER...RENVILLE AND 
STEARNS COUNTIES THROUGH 530 PM CDT...

AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A BROKEN LINE OF 
STRONG THUNDERSTORMS ALONG EXTENDING FROM 4 MILES SOUTHEAST OF 
ELROSA TO BECHYN. THESE STORMS WERE MOVING NORTHEAST AT 55 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  OLIVIA.
  REGAL.
  HAWICK.
  THORPE.
  CORVUSO.
  STROUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORMS IN THIS LINE COULD INTENSIFY QUICKLY...SO BE READY 
TO ACT IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4565 9442 4503 9445 4457 9509 4460 9512
      4542 9514 4542 9486
TIME...MOT...LOC 2154Z 208DEG 48KT 4557 9485 4471 9500

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:25 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 10, 3:25 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 PM CDT SUN JUN 10 2012

.DISCUSSION...

SHORT TERM CONCERN REMAINS SEVERE WEATHER THREAT ASSOCIATED WITH
WESTERN MINNESOTA BORDER COLD FRONT. CONVECTION BEGINNING TO
DEVELOP ALONG FRONTAL BOUNDARY. MOST UNSTABLE CAPES AROUND 2000
J/KG AHEAD OF THE BOUNDARY WITH DOWNDRAFT CAPES NOT FAR BEHIND.
EFFECTIVE SHEAR VALUES OF 30 KNOTS PLUS VICINITY OF THE BOUNDARY
WILL BE ENOUGH TO GENERATE SEVERE STORMS WITH STRONG WINDS AND
HAIL THIS EVENING. EXPECT ACTIVITY TO WANE AS THE EVENING WEARS ON
AND MOVES INTO WESTERN WISCONSIN.

FRONT MOVES THROUGH WESTERN WISCONSIN THROUGH 12Z MONDAY. COLD AIR
ALOFT/UPPER TROUGH SHOULD BE ABLE TO DEVELOP SOME AFTERNOON
INSTABILITY SHOWERS OVER NORTHERN MINNESOTA WITH A FAIR AMOUNT OF
CUMULUS INTO THE CENTRAL CWA. WILL HOLD ONTO SOME SMALL CHANCE
SHOWERS NORTHERN PORTION OF THE AREA IF INDEED SHOWERS DEVELOP
AND MOVE SOUTHEAST NEAR THE CWA. HIGH TEMPERATURES MONDAY WILL
COOL OFF SOME 10 TO 15 DEGREES FROM TODAYS TEMPERATURES.

CLEARING AND COOL CONDITIONS WILL BE RULE FOR TUESDAY AS THE
SURFACE HIGH MOVES ACROSS THE REGION TUESDAY AND TUESDAY NIGHT.
RETURN FLOW AND INCOMING SHORT WAVE WILL DRIVE CLOUDS AND CHANCE
OF SHOWERS AND THUNDER INTO MINNESOTA BY WEDNESDAY. THIS LIFTS
NORTH AND EAST AND SHOULD FOCUS MAIN THREAT OVER CENTRAL AND
NORTHERN PORTIONS OF THE AREA.

LONGER TERM MODELS DIVERGE SOME ON OVERALL DEVELOPMENT OF UPPER
AIR PATTERN...WITH THE THE GFS HAVING SOME CONVECTIVE FEEDBACK
PROBLEMS LATER IN THE PERIOD AND IS MORE AMPLIFIED WITH WEST COAST
TROUGH. THE 12Z ECMWF IS A BIT MORE PROGRESSIVE WITH THE UPPER
TROUGH AND DRIVES ANOTHER BOUNDARY ACROSS THE REGION NEXT WEEKEND.
WITH EVENTUAL RIDGING/HIGHER HEIGHTS ENVELOPING THE AREA...WE
SHOULD SEE TEMPERATURES WARM THROUGH THE 80S THE END OF THE WEEK
AND INTO NEXT WEEKEND...AHEAD OF THE BOUNDARY.

&&

.AVIATION.../18Z TAF ISSUANCE/

CDFNT SNAKING SSWWD FROM NW MN INTO ERN SD MAKING SLOW PROGRESS TO
THE E THUS FAR TDA. ONCE EARLY MORNING CONVECTION DISSIPATED
SHORTLY AFTER DAYBREAK...STORMS OVER CENTRAL-WESTERN MN HAVE BEEN
HARD TO COME BY...MAINLY DUE TO EFFECTIVE MORNING CAPPING AND
LATER ONSET OF STRONGER JETTING ALOFT. HAVE BEEN GETTING
INDICATIONS THAT THE CAP IS BREAKING WHICH WILL ALLOW CONVECTION
TO DEVELOP...MAINLY DUE TO ADDITIONAL CUMULUS DEVELOPMENT OVER
MUCH OF THE AREA. THIS WILL TRANSLATE TO SHWRS/TSTMS FORMING JUST
AHEAD OF AND ALONG THE FRONT ITSELF AS IT PUSHES EAST. TIMING FROM
THE 12Z TAFS LOOKED PRETTY GOOD SO HAVE JUST DELAYED THE ONSET BY
1-2 HRS IN THE 18Z TAFS BUT GENERALLY LEFT OTHER ELEMENTS ALONE.
ONCE THE CONVECTION PUSHES THRU...CLOUD DECKS WILL LOWER
SLIGHTLY...INCLUDING REACHING MVFR LEVELS FOR A FEW HOURS BEFORE
SCATTERING OUT DURG THE EARLY MORNING HOURS. HAVE THEN LEFT ONLY
HIGH SCT CLOUDS IN PLACE THRU TMRW MRNG...BUT THERE MAY BE SOME
LOWER CUMULUS CLOUDS DEVELOPMENT BY MID- TO LATE- TMRW AFTN.
REGARDING CONVECTION...HAVE GENERALLY GONE INTO THE LOW-END MVFR
TO HIGH-END IFR...BUT WILL MONITOR FOR WORSE CONDITIONS AND AMEND
AS NEEDED. WINDS WILL ALSO CONTINUE TO BE ON THE BREEZY SIDE FROM
THE SW...BRIEFLY TURNING TO NW IMMEDIATELY BEHIND THE CONVECTION
BEFORE SWITCHING BACK TO SW.

MSP...TIMING OF TSTMS LOOKS TO BE MAIN ISSUE WITH TAFS /AND ITS
ASSOCIATED PROBLEMS OF FLIGHT CONDITION DEGRADATION/. CDFNT OVER
WRN MN IS MAKING SLOW PROGRESS...SO THAT WITH LATEST MODEL
GUIDANCE INDICATING A SLIGHTLY LATER IMPACT OF STORMS...HAVE
DELAYED THE ONSET OF STORMS AT MSP BY A COUPLE OF HOURS AND ALSO
EXTENDED THE DURATION OF THE TEMPO GROUP. STILL LOOKS GOOD TO HAVE
IFR CONDITIONS ADVERTISED ATTM...BUT WOULD NOT BE SURPRISED IF
CONDITIONS BRIEFLY ARE WORSE IF/WHEN A STORM GOES DIRECTLY OVER
THE FIELD. MVFR CIGS WILL THEN FOLLOW FOR A FEW HOURS AFTER THE
STORMS AS THEY EXIT TO THE EAST...THEN VFR CONDITIONS LATE TONIGHT
THRU MUCH OF MONDAY. STRONG SW WINDS WILL CONTINUE THRU THIS
AFTN...AND DURING TSTM INITIALIZATION. HOWEVER, WINDS WILL BRIEFLY
SHIFT TO NW BEHIND THE STORMS BEFORE SETTLING BACK TO SW.
CONDITIONS IMPROVE TO VFR TMRW.

OUTLOOK...
.TUE...VFR/SKC. WINDS NW 5-10 KT.
.WED...VFR TO MVFR WITH SCTD SHWRS/TSTMS WEST. VFR EAST. S WINDS
10-15 KT.
.THU...VFR TO MVFR WITH ISOLD SHWRS/TSTMS NORTH. VFR CENTRAL AND
SOUTH. S WINDS AROUND 10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

DWE/JPC
Hazardous weather outlook, Jun 10, 1:21 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 PM CDT SUN JUN 10 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
121 PM CDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE OUTLOOK AREA. THE PRIMARY SEVERE THREATS
WILL BE FROM LARGE HAIL AND STRONG STRAIGHT LINE WINDS...THOUGH
AN ISOLATED TORNADO CAN NOT BE RULED OUT IN THE AFTERNOON. STORMS
ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BETWEEN 2 PM AND 4 PM
IN WESTERN MINNESOTA AND WILL QUICKLY DEVELOP INTO A LINE THAT
WILL MOVE INTO EASTERN MINNESOTA DURING THE EVENING AND ACROSS
WESTERN WISCONSIN TONIGHT. IN ADDITION...UNSEASONABLY WARM
CONDITIONS ARE EXPECTED TODAY AHEAD OF THE COLD FRONT ACROSS SOUTH
CENTRAL AND EAST CENTRAL MINNESOTA INTO WESTERN WISCONSIN...WHERE
AFTERNOON HIGHS ARE AGAIN EXPECTED TO TOP OUT IN THE UPPER 80S TO
LOWER 90S. PLAN ON TAKING EXTRA PRECAUTIONS IF YOU WORK OR SPEND
AN EXTENDED PERIOD OF TIME OUTSIDE. STRONG SOUTH WINDS WILL RETURN
AHEAD OF THE COLD FRONT ACROSS THE MINNESOTA PORTION OF THE
OUTLOOK AREA BY LATE THIS MORNING. SUSTAINED WINDS OF 25 TO 30
MPH...WITH GUSTS BETWEEN 30 AND 40 MPH ARE EXPECTED BY THE
AFTERNOON EAST OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA TUESDAY
NIGHT THROUGH SATURDAY. THOUGH THE MOST LIKELY PERIODS FOR STORMS
LOOKS TO BE TUESDAY NIGHT INTO WEDNESDAY FROM SOUTHWEST MINNESOTA
INTO CENTRAL MINNESOTA AND AGAIN FRIDAY NIGHT INTO SATURDAY
ACROSS THE ENTIRE OUTLOOK AREA. AT THIS TIME...THE SEVERE WEATHER
THREAT WITH ANY OF THIS ACTIVITY LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS
AFTERNOON THROUGH THIS EVENING.

In the hours before

Special weather statement, Jun 10, 3:03 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
303 PM CDT SUN JUN 10 2012

MNZ041-102030-
DOUGLAS-
303 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING OVER DOUGLAS COUNTY THROUGH 330 PM CDT...

AT 302 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF MILTONA. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LEAF VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4611 9558 4612 9522 4610 9521 4593 9535
      4600 9559 4612 9564 4612 9559
TIME...MOT...LOC 2004Z 212DEG 38KT 4606 9541
Special weather statement, Jun 10, 3:25 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 PM CDT SUN JUN 10 2012

MNZ042-102100-
TODD-
325 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO TODD COUNTY THROUGH 400 PM CDT...

AT 321 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF PARKERS PRAIRIE. THIS STORM WAS
MOVING NORTHEAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BERTHA.
  HEWITT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4637 9483 4615 9514 4616 9516 4629 9517
      4636 9516 4637 9515 4638 9484
TIME...MOT...LOC 2025Z 212DEG 44KT 4626 9522
Special weather statement, Jun 10, 3:39 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 PM CDT SUN JUN 10 2012

MNZ041-048-055>057-102130-
CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-SWIFT-
339 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING OVER CHIPPEWA...DOUGLAS...KANDIYOHI...POPE
AND SWIFT COUNTIES THROUGH 430 PM CDT...

AT 337 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
STARBUCK TO 6 MILES NORTHWEST OF GLUEK. THESE STORMS WERE MOVING
NORTHEAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STARBUCK.
  LONG BEACH.
  LOWRY.
  MURDOCK.
  FORADA.
  NELSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4606 9517 4519 9515 4492 9562 4573 9560
TIME...MOT...LOC 2040Z 207DEG 45KT 4559 9546 4506 9555

JPC
Special weather statement, Jun 10, 3:57 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT SUN JUN 10 2012

MNZ056-064-065-073-074-102200-
BROWN-CHIPPEWA-REDWOOD-RENVILLE-YELLOW MEDICINE-
357 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BROWN...CHIPPEWA...
REDWOOD...RENVILLE AND YELLOW MEDICINE COUNTIES THROUGH 500 PM CDT...

AT 353 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING ALONG A LINE EXTENDING FROM MINNESOTA FALLS TO 3 MILES
NORTHWEST OF COTTONWOOD TO 4 MILES SOUTH OF REVERE. THESE STORMS WERE
MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4483 9563 4489 9546 4489 9454 4470 9464
      4446 9471 4445 9479 4443 9472 4412 9482
      4409 9503 4411 9511 4419 9512 4419 9550
      4434 9561 4462 9561 4462 9578
TIME...MOT...LOC 2058Z 240DEG 39KT 4482 9534 4466 9565
          4419 9532
Special weather statement, Jun 10, 4:23 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT SUN JUN 10 2012

MNZ042-043-049-102230-
MORRISON-STEARNS-TODD-
423 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON...STEARNS AND
TODD COUNTIES THROUGH 530 PM CDT...

AT 420 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF EAGLE BEND
TO 3 MILES EAST OF SUNBURG. THESE STORMS WERE MOVING NORTHEAST AT 60
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BROOTEN.
  HEWITT.
  PADUA.
  GREENWALD.
  SAUK CENTRE.
  LITTLE SAUK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4636 9471 4636 9466 4631 9454 4634 9446
      4631 9438 4565 9442 4541 9486 4542 9513
      4610 9514 4631 9517 4637 9515 4638 9473
TIME...MOT...LOC 2124Z 204DEG 51KT 4622 9511 4540 9514

JPC
Special weather statement, Jun 10, 4:54 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 PM CDT SUN JUN 10 2012

MNZ049-057-058-065-102230-
KANDIYOHI-MEEKER-RENVILLE-STEARNS-
454 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING OVER KANDIYOHI...MEEKER...RENVILLE AND
STEARNS COUNTIES THROUGH 530 PM CDT...

AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A BROKEN LINE OF
STRONG THUNDERSTORMS ALONG EXTENDING FROM 4 MILES SOUTHEAST OF
ELROSA TO BECHYN. THESE STORMS WERE MOVING NORTHEAST AT 55 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  OLIVIA.
  REGAL.
  HAWICK.
  THORPE.
  CORVUSO.
  STROUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORMS IN THIS LINE COULD INTENSIFY QUICKLY...SO BE READY
TO ACT IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4565 9442 4503 9445 4457 9509 4460 9512
      4542 9514 4542 9486
TIME...MOT...LOC 2154Z 208DEG 48KT 4557 9485 4471 9500

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:44 AM CDTSpecial Weather StatementMPXStevens31 min
Jun 10, 6:20 AM CDTSpecial Weather StatementMPXStevens25 min
Jun 10, 6:43 AM CDTSpecial Weather StatementMPXDouglas, Pope32 min
Jun 10, 2:31 PM CDTSpecial Weather StatementMPXMorrison29 min
Jun 10, 3:03 PM CDTSpecial Weather StatementMPXDouglas27 min
Jun 10, 3:25 PM CDTSpecial Weather StatementMPXTodd35 min
Jun 10, 3:39 PM CDTSpecial Weather StatementMPXChippewa, Pope51 min
Jun 10, 3:47 PM CDTSevere Thunderstorm WarningMPXPope43 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns31 min
Jun 10, 3:57 PM CDTSpecial Weather StatementMPXRedwood, Renville63 min
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Swift29 min
Jun 10, 4:23 PM CDTSpecial Weather StatementMPXStearns, Todd67 min
Jun 10, 4:39 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd66 min
Jun 10, 4:58 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville47 min
Jun 10, 5:01 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Morrison, Stearns, Todd44 min
Jun 10, 5:21 PM CDTSpecial Weather StatementMPXBrown39 min
Jun 10, 5:28 PM CDTSevere Thunderstorm WarningMPXBenton, Meeker, Morrison, Sherburne, Stearns, Wright62 min
Jun 10, 5:49 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Renville, Sibley56 min
Jun 10, 6:33 PM CDTSpecial Weather StatementMPXBlue Earth, Brown, Martin, Watonwan57 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne57 min
Jun 10, 6:37 PM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Wright53 min
Jun 10, 6:57 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan48 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.